# SDR SWIA971912

- Difficulty date: August 2, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 17,254 hours, 15,607 cycles
- Engine: Ge CF34*
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Condition: Leaking
- Location: 14th Stag Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

JUST AFTER ROTATION RECEIVED TWO MESSAGES ''ANTI ICE DUCT AND 14TH DUCT FAIL''.  AFTER ACCOMPLISHING ALL QRH  CHECKLISTS, RETURNED TO SLC.  FOUND LEAK AT RIGHT 14TH SOV.  REPLACED BOTH FORWARD AND AFT CLAMPS.  NO LEAKS ON GROUND RUN UP.
